N. Shahzad

Articles in Scholarly Journals [Incomplete List]

  1. Extension of the method of quasilinearization for stochastic initial value problems
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 69–75, 1995
  2. Random fixed points of weakly inward operators in conical shells
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 261–264, 1995
  3. Further generalization of generalized quasilinearization method
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 545–552, 1994
  4. Random fixed points and approximations in random convex metric spaces
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 237–246, 1993